# SDR SWAA2022110267136

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 50,734 hours, 30,441 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Splice
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H METAL PLATE SPLICE BROKEN AT PANEL 140AF. / [01] PLACECD AFT CARGO PIT ON MEL 25-16-01 MDDR#100783 SP1B. A/C OK TO CONTINUE.;[02] REMOVED & REPLACED BROKEN SPLICE PLATE AT PANEL 140AF PER B737 SRM 51-40-02
